# SDR SIMA2011339016

- Difficulty date: December 4, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 20,429 hours, 17,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE NR 2 EMERGENCY BATTERY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY BATTERY AND CHARGER IAW EMB-140 AMM 33-50-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
